MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMP IMPL KIT 15X15X15 2 LEGS; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMP IMPL KIT 15X15X15 2 LEGS; BONE STAPLE
Model Number EL-1515S2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, during a tarso metatarsal second digit fusion procedure, an elite compression implant was deployed before implanting.Surgeon tried to reinstall the elite compression implant to the holder but will not work.Tried to implant elite compression implant without the holder, but ended up distracting the fusion site.Elite compression implant removed.Used 3.0 mm cannulated screws to finish the procedure.The procedure was successfully completed with no surgical delay reported.No patient consequence.This report is for one (1) elite comp impl kit 15x15x15 2 legs.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
(b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part # el-1515s2, synthes lot # mel200172, supplier lot # mel200172, release to warehouse date: 22 mar 2021, supplier: millstone medical.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE COMP IMPL KIT 15X15X15 2 LEGS
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BIO MEDICAL ENTERPRISES INC (BME)
14785 omicron dr # 205
san antonio TX 78245
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12833092
Report Number2939274-2021-06736
Device Sequence Number14612103
Product Code JDR
UDI-Device Identifier00810633021675
UDI-Public(01)00810633021675
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-1515S2
Device Catalogue NumberEL-1515S2
Device Lot NumberMEL200172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GRASPING/HOLDING INSTRUMENTS
Patient Age68 YR
Patient SexFemale
Patient Weight79 KG